Divisors on g,g+1 and the minimal resolution conjecture for points on canonical curves
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 4, p. 553-581
@article{ASENS_2003_4_36_4_553_0,
     author = {Farkas, Gavril and Musta\c t\v a, Mircea and Popa, Mihnea},
     title = {Divisors on $\mathcal {M}\_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {4},
     year = {2003},
     pages = {553-581},
     doi = {10.1016/S0012-9593(03)00022-3},
     zbl = {1063.14031},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2003_4_36_4_553_0}
}
Farkas, Gavril; Mustaţǎ, Mircea; Popa, Mihnea. Divisors on $\mathcal {M}_{g,g+1}$ and the minimal resolution conjecture for points on canonical curves. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 4, pp. 553-581. doi : 10.1016/S0012-9593(03)00022-3. http://www.numdam.org/item/ASENS_2003_4_36_4_553_0/

[1] Arbarello E., Cornalba M., Footnotes to a paper of Beniamino Segre, Math. Ann. 256 (1981) 341-362. | MR 626954 | Zbl 0454.14023

[2] Arbarello E., Cornalba M., Calculating cohomology groups of moduli spaces of curves via algebraic geometry, Inst. Hautes Etudes Sci. Publ. Math. 88 (1998) 97-127. | Numdam | MR 1733327 | Zbl 0991.14012

[3] Arbarello E., Cornalba M., Griffiths P.A., Harris J., Geometry of Algebraic Curves, Grundlehren, 267, Springer, 1985. | MR 770932 | Zbl 0559.14017

[4] Ballico E., Geramita A.V., The minimal free resolution of the ideal of s general points in P3, in: Proceedings of the 1984 Vancouver Conference in Algebraic Geometry, CMS Conf. Proc., 6, Amer. Math. Society, Providence, RI, 1986, pp. 1-10. | MR 846012 | Zbl 0621.14003

[5] Eisenbud D., Commutative Algebra with a View Toward Algebraic Geometry, Springer, 1995. | MR 1322960 | Zbl 0819.13001

[6] Eisenbud D., Harris J., Limit linear series: basic theory, Invent. Math. 85 (2) (1986) 337-371. | MR 846932 | Zbl 0598.14003

[7] Eisenbud D., Harris J., Irreducibility of some families of linear series with Brill-Noether number −1, Ann. Scient. Ec. Norm. Sup. (4) 22 (1) (1989) 33-53. | Numdam | Zbl 0691.14006

[8] Eisenbud D., Popescu S., Gale duality and free resolutions of ideals of points, Invent. Math. 136 (2) (1999) 419-449. | MR 1688433 | Zbl 0943.13011

[9] Eisenbud D., Popescu S., Schreyer F.-O., Walter Ch., Exterior algebra methods for the Minimal Resolution Conjecture, preprint, 2000, math.AG/0011236. | MR 1894365

[10] Eisenbud D., Van De Ven A., On the normal bundles of smooth rational space curves, Math. Ann. 256 (1981) 453-463. | MR 628227 | Zbl 0443.14015

[11] Fulton W., Intersection Theory, Springer-Verlag, Berlin, 1998. | MR 1644323 | Zbl 0541.14005

[12] Gaeta F., A fully explicit resolution of the ideal defining N generic points in the plane, preprint, 1995.

[13] Green M., Koszul cohomology and geometry, in: Lectures on Riemann surfaces, World Scientific, Singapore, 177-200. | MR 1082354 | Zbl 0800.14004

[14] Green M., Lazarsfeld R., On the projective normality of complete linear series on an algebraic curve, Invent. Math. 83 (1986) 73-90. | MR 813583 | Zbl 0594.14010

[15] Green M., Lazarsfeld R., A simple proof of Petri's theorem on canonical curves, in: Geometry Today, Progress in Math., Birkhäuser, 1986. | Zbl 0577.14018

[16] Green M., Lazarsfeld R., Some results on the syzygies of finite sets and algebraic curves, Compositio Math. 67 (1988) 301-314. | Numdam | MR 959214 | Zbl 0671.14010

[17] Harris J., On the Kodaira dimension of the moduli space of curves. The even genus case, Invent. Math. 75 (3) (1984) 437-466. | MR 735335 | Zbl 0542.14014

[18] Harris J., Morrison I., Moduli of Curves, Springer-Verlag, New York, 1998. | MR 1631825 | Zbl 0913.14005

[19] Harris J., Mumford D., On the Kodaira dimension of the moduli space of curves, Invent. Math. 67 (1) (1982) 23-88. | MR 664324 | Zbl 0506.14016

[20] Hirschowitz A., Simpson C., La résolution minimale de l'arrangement d'un grand nombre de points dans Pn, Invent. Math. 126 (3) (1996) 467-503. | MR 1419005 | Zbl 0877.14035

[21] Lazarsfeld R., A sampling of vector bundle techniques in the study of linear series, in: Lectures on Riemann Surfaces, World Scientific, Singapore, 1989, pp. 500-559. | MR 1082360 | Zbl 0800.14003

[22] Lazarsfeld R., private communication.

[23] Logan A., Moduli spaces of curves with marked points, Ph.D. Thesis, Harvard University, 1999.

[24] Lorenzini A.M., On the Betti numbers of points in projective space, Ph.D. Thesis, Queen's University, Kingston, Ontario, 1987.

[25] Lorenzini A.M., The minimal resolution conjecture, J. Algebra 156 (1) (1993) 5-35. | MR 1213782 | Zbl 0811.13008

[26] Mustaţǎ M., Graded Betti numbers of general finite subsets of points on projective varieties, Le Matematiche 53 (1998) 53-81. | MR 1696018 | Zbl 0943.13010

[27] Paranjape K., Ramanan S., On the canonical ring of a curve, in: Algebraic Geometry and Commutative Algebra, Vol. II, Kinokuriya, 1988, pp. 503-516. | MR 977775 | Zbl 0699.14041

[28] Popa M., On the base locus of the generalized theta divisor, C. R. Acad. Sci. Paris 329 (1) (1999) 507-512. | MR 1715133 | Zbl 0959.14020

[29] Raynaud M., Sections des fibrés vectoriels sur une courbe, Bull. Soc. Math. France 110 (1982) 103-125. | Numdam | MR 662131 | Zbl 0505.14011

[30] Walter Ch., The minimal free resolution of the homogeneous ideal of s general points in P4, Math. Z. 219 (2) (1995) 231-234. | MR 1337218 | Zbl 0826.14037